# SDR GTIA2017111902249

- Difficulty date: November 19, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON LANDING FA'S REPORT DIRTY SOCK ODOR THROUGHOUT CABIN. IAW TSM 05-50-00-810-831 FAULT ISOLATION PROCEDURE SUSPECT THE NR 2 PACK CAUSING THE FUMES.
